# SDR QXEA0101928

- Difficulty date: November 13, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT FORWARD EMERGENCY EXIT DOOR IS CRACKED IN RADIUS ON OUTER SKIN.  REPAIRED IAW FOKKER SRM 52-02-03, FIGURE 3 AND SRM 51-31-05.
